Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 546–556 (Mi zvmmf1509)  

This article is cited in 3 scientific papers (total in 3 papers)

Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points

A. I. Zadorin

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (1273 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 519–528

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65N06; Secondary 35J25
Received: 25.02.1999
Revised: 03.11.1999

Citation: A. I. Zadorin, “Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 546–556; Comput. Math. Math. Phys., 40:4 (2000), 519–528

Citation in format AMSBIB
\Bibitem{Zad00}
\by A.~I.~Zadorin
\paper Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 546--556
\mathnet{http://mi.mathnet.ru/zvmmf1509}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781104}
\zmath{https://zbmath.org/?q=an:0994.65108}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 519--528


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1509
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zadorin, A. V. Chekanov, “Reduktsiya trekhtochechnoi raznostnoi skhemy na beskonechnom intervale k skheme s konechnym chislom uzlov”, Sib. zhurn. vychisl. matem., 5:2 (2002), 149–161  mathnet  zmath
    2. A. A. Abramov, “Selection of slowly growing sequences whose members satisfy given recursions”, Comput. Math. Math. Phys., 45:4 (2005), 637–644  mathnet  mathscinet  zmath
    3. Zadorin A.I., Chekanov A.V., “Numerical method for three-point vector difference schemes on infinite interval”, Int J Numer Anal Model, 5:2 (2008), 190–205  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:314
    Full text:97
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021